# SDR YENA200689

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 17,178 hours, 6,164 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: D3611120400060
- Part serial: NSN
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 17,178 hours, 6,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR LEAK PASSING 10,000 FT.  PERFORMED TSM TASK 36-22-00-810-802.  FOUND ENGINE NR 2 BLEED DUCT SEAL LEAKING AT NR 2 ENGINE BLEED INTER RIB TO CLOSING RIB.  REMOVED AND REPLACED DUCT SEAL IAW AMM 36-11-48.  ALL OPS AND LEAK CHECK GOOD.
